# SDR C8GA20060008

- Difficulty date: June 20, 2006
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N708AA
- Make and model: Boeing 727223
- Aircraft serial: 22465
- Aircraft time: 57,942 hours, 30,508 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: False Activation
- Location: Body Overheat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 711 FROM DEN TO TOL.  DURING CLIMB THE LOWER AFT BODY OVERHEAT LIGHT ILLUMINATED WHICH WAS EXTINGUISHED ONLY BY REDUCING THE NR 2 ENGINE THROTTLE TO IDLE.  AIRCRAFT RETURNED TO DEN AND LANDED WITHOUT INCIDENT.  POST FLIGHT INSPECTION WAS PERFORMED, TROUBLESHOT SYSTEM AND PERFORM ALTERNATE TEST OF ELEMENT BY HEATING.  SYSTEM OPS CHECK NORMAL, COULD NOT DUPLICATE FAULT.  NO OTHER DEFECTS NOTED, AIRCRAFT WAS RETURNED TO SERVICE.
